Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Invariant subspaces of von Neumann algebras. II


Author: Costel Peligrad
Journal: Proc. Amer. Math. Soc. 73 (1979), 346-350
MSC: Primary 47D25; Secondary 46L10, 47A15
DOI: https://doi.org/10.1090/S0002-9939-1979-0518517-7
MathSciNet review: 518517
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that every parareductive operator algebra $ A \subset B(H)$ (as defined below) is a von Neumann algebra. For the proof of this result, some new properties of paraclosed operators are obtained. Finally, a sufficient condition that a reductive algebra be a von Neumann algebra is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D25, 46L10, 47A15

Retrieve articles in all journals with MSC: 47D25, 46L10, 47A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0518517-7
Keywords: Reductive algebra, parareductive algebra, von Neumann algebra, paraclosed operator
Article copyright: © Copyright 1979 American Mathematical Society